# SDR AALA20090618TUL01

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 35,531 hours, 16,634 cycles
- System (JASC): 5240 · Service Doors
- Part: Hook
- Part number: 49376449503
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OPEN HOOK CRACKED.  REPLACED DOOR OPEN HOOK ON AFT SERVICE DOOR IN ACCORDANCE WITH ESO 80175.
